International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 1, Pages 119-129
Fixed point theorems for generalized Lipschitzian semigroups in Banach spaces
1Govt. B. H. S. S. Gariaband, Dist. Raipur 493889, M. P., India
2Department of Mathematics, Dong-A University, Pusan 604–714, Korea
Received 12 February 1997; Revised 22 July 1997
Copyright © 1999 Balwant Singh Thakur and Jong Soo Jung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Fixed point theorems for generalized Lipschitzian semigroups are proved in -uniformly convex Banach spaces and in uniformly convex Banach spaces. As applications, its corollaries are given in a Hilbert space, in spaces, in Hardy space , and in Sobolev spaces , for and .